Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 84, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 24, 2016, 11:18 PM CDT for 6 counties in North Dakota. It was in force for 57 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2016, 11:18 PM CDT (04:18 UTC)
- Expired
- Jun 25, 2016, 12:15 AM CDT
- In force
- 57 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Bottineau County, ND, Burke County, ND, McHenry County, ND, Mountrail County, ND, Renville County, ND, Ward County, ND
The radar
The Minot AFB radar (KMBX), 66 km from the middle of the area, began a volume at 04:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 11:39 PM CDT | TSTM WND GST 67 | 2 Ese Blaisdell, ND | |
| Jun 24, 11:57 PM CDT | TSTM WND GST 61 | 9 Wsw Niobe, ND | MESONET STATION LOSTWOOD /LWDN8/. |
| Jun 24, 11:58 PM CDT | TSTM WND GST 52 | Minot Air Force Base, ND | AWOS STATION MINOT AIR FORCE BASE /MIB/. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 5:16 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Jun 24, 10:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 4.3 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2684 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 2083 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.6
The text
As transmitted.
359
WUUS53 KBIS 250418
SVRBIS
NDC009-013-049-061-075-101-250515-
/O.NEW.KBIS.SV.W.0084.160625T0418Z-160625T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1118 PM CDT FRI JUN 24 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BURKE COUNTY IN NORTHWESTERN NORTH DAKOTA...
MOUNTRAIL COUNTY IN NORTHWESTERN NORTH DAKOTA...
RENVILLE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
WESTERN MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA...
WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...
WESTERN BOTTINEAU COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL 1215 AM CDT
* AT 1117 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PORTAL TO 6 MILES SOUTH OF PARSHALL...MOVING EAST
AT 60 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
KENMARE AROUND 1125 PM CDT.
BERTHOLD AROUND 1130 PM CDT.
CARPIO AND MAKOTI AROUND 1135 PM CDT.
FOXHOLM...GREENE AND RYDER AROUND 1140 PM CDT.
DES LACS AROUND 1145 PM CDT.
MOHALL...MINOT AIR FORCE BASE...BURLINGTON...RICE LAKE AND DOUGLAS
AROUND 1150 PM CDT.
LANSFORD AND SHERWOOD AROUND 1155 PM CDT.
MINOT AND GLENBURN AROUND 1200 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
KRAMER...VOLTAIRE...LARSON...NORTHGATE...LANDA...COTEAU...LOGAN...RUSSELL...
NORMA AND PARSHALL BAY RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4900 10098 4876 10071 4853 10063 4785 10076
4785 10238 4776 10239 4776 10246 4819 10250
4841 10266 4900 10294
TIME...MOT...LOC 0417Z 259DEG 51KT 4900 10257 4878 10235 4860 10214
4837 10206 4814 10208 4786 10215
HAIL...1.00IN
WIND...70MPH
$$
HARGROVE/SCHULTZ2 follow-up statements
514
WWUS53 KBIS 250444
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1144 PM CDT FRI JUN 24 2016
NDC009-013-049-061-075-101-250515-
/O.CON.KBIS.SV.W.0084.000000T0000Z-160625T0515Z/
BURKE ND-MOUNTRAIL ND-RENVILLE ND-MCHENRY ND-WARD ND-BOTTINEAU ND-
1144 PM CDT FRI JUN 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHEASTERN BURKE...EASTERN MOUNTRAIL...RENVILLE...WESTERN
MCHENRY...WARD AND WESTERN BOTTINEAU COUNTIES...
AT 1143 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 19 MILES NORTHEAST OF FLAXTON TO NEAR RYDER...MOVING
EAST AT 60 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
THESE SEVERE STORMS WILL BE NEAR...
MOHALL...MINOT AIR FORCE BASE AND BURLINGTON AROUND 1150 PM CDT.
LANSFORD AROUND 1155 PM CDT.
MINOT AND GLENBURN AROUND 1200 AM CDT.
SURREY...DEERING AND MAXBASS AROUND 1205 AM CDT.
SAWYER AND ANTLER AROUND 1210 AM CDT.
VELVA...WESTHOPE...GRANVILLE...UPHAM AND NEWBURG AROUND 1215 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
KRAMER...VOLTAIRE...NORTHGATE...LANDA...LOGAN...RUSSELL...NORMA...NORWICH...
ECKMAN AND TOLLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4900 10098 4876 10071 4853 10063 4785 10076
4785 10207 4819 10224 4851 10196 4872 10221
4900 10259
TIME...MOT...LOC 0443Z 259DEG 51KT 4907 10204 4885 10183 4867 10162
4844 10154 4821 10156 4793 10164
HAIL...1.00IN
WIND...70MPH
$$
HARGROVE/SCHULTZ414
WWUS53 KBIS 250504
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1204 AM CDT SAT JUN 25 2016
NDC009-013-049-061-075-101-250515-
/O.CON.KBIS.SV.W.0084.000000T0000Z-160625T0515Z/
BURKE ND-MOUNTRAIL ND-RENVILLE ND-MCHENRY ND-WARD ND-BOTTINEAU ND-
1204 AM CDT SAT JUN 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHEASTERN BURKE...EASTERN MOUNTRAIL...RENVILLE...WESTERN
MCHENRY...WARD AND WESTERN BOTTINEAU COUNTIES...
AT 1204 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTH OF SHERWOOD TO ANTLER TO NEAR MAXBASS
TO 5 MILES EAST OF GLENBURN TO NEAR SURREY TO 10 MILES SOUTHWEST OF
SAWYER...MOVING EAST AT 60 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
THESE SEVERE STORMS WILL BE NEAR...
VELVA...WESTHOPE...GRANVILLE...UPHAM AND NEWBURG AROUND 1215 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
KRAMER...VOLTAIRE...NORTHGATE...NORWICH...ECKMAN AND TOLLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4900 10098 4876 10071 4853 10063 4785 10076
4785 10207 4819 10224 4851 10196 4872 10221
4900 10259
TIME...MOT...LOC 0504Z 257DEG 52KT 4913 10160 4895 10125 4875 10112
4850 10110 4827 10113 4797 10121
HAIL...1.00IN
WIND...70MPH
$$
HARGROVEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 10:41 PM CDT, 37 minutes earlier.
Area forecast discussion, Jun 24, 10:41 PM CDT, 37 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 1041 PM CDT FRI JUN 24 2016 .UPDATE... Issued at 1035 PM CDT Fri Jun 24 2016 Quick update to extended Severe Thunderstorm Watch 296 into far southwest North Dakota until 06 UTC and to issue Severe Thunderstorm Watch 297 through 10 UTC across much of central North Dakota ahead of the strong linear complex across northwest North Dakota. Strong pressure perturbations associated with this complex may help to force more scattered convection to the south into southwest and south central North Dakota. This more scattered convection currently across southwest North Dakota is moving into a more unstable environment closer to the moisture axis across central North Dakota with strong deep layer effective shear. While uncertainty about the evolution of this convection remains, a sufficient severe threat exists per coordination with SPC to include the Bismarck, Mandan and Jamestown areas. UPDATE Issued at 821 PM CDT Fri Jun 24 2016 Update to adjust pops to the latest observed radar trends through 01 UTC, and the 21-00 UTC HRRR/HRRRX which have well assimilated the linear complex across northeast Montana. Expect the line to cross into northwest North Dakota between 0230-0300 UTC. See SPC MCD #1048 for details regarding the large hail and damaging wind threat with this complex. It should also be noted as this complex enters a more moisture rich environment across northwest North Dakota, LCLs do lower with around 150 m2/s2 of 0-1km helicity and 15 kts of 0-1km shear. This would support a possible tornado threat, especially with any discrete segment of the overall complex. Still some uncertainty across southwest North Dakota where convective coverage will be lower, however, isolated convection across southeast Montana that has had a hard time maintaining itself will be encountering a more supportive environment for organization in North Dakota. UPDATE Issued at 528 PM CDT Fri Jun 24 2016 Quick update to issue severe thunderstorm watch 296 for much of western North Dakota valid through 06 UTC. An extension of the watch into the north central may be needed later this evening per trends in the 18-21 UTC CAM suites. Overall, it will likely be another 3-4 hours for convection to propagate into western North Dakota from Montana with strong upper level forcing ahead of the deep upper level low complemented by the surface cold front. Across the central, while the 21 UTC RAP suggests an uncapped environment with strong convective parameters spaces, forcing is weak and the scenario suggested in the operational HRRR of initiating strong convection, while a non-zero threat, is not supported by the greater CAM suite. && .SHORT TERM...(This evening through Saturday) Issued at 333 PM CDT Fri Jun 24 2016 The main highlights for the short term forecast include strong to severe storms this evening west and widespread late tonight...then strong westerly winds on Saturday. The surface low center was near Hettinger/Black Hills SD this afternoon. Southeasterly winds ahead of the low continued to advect low level moisture into our region...with surface dewpoints well into the mid 60s and lower 70s across central and into northwestern North Dakota. Low level instability continued to increase with surface based CAPE values of 1500-2500 J/Kg...but CIN values of 50- 100 J/Kg reflect the well established strong thermal cap. Latest meso analysis suggests H700 temperatures of +14C in southwestern North Dakota and +10 over northern North Dakota. This cap should continue through the afternoon, which should inhibit convection. Some models suggest no convection this afternoon in North Dakota...while a couple models still suggest some convection at the boundary between the western edge of the low level jet, the surface dewpoint boundary between lower 60s southwest and upper 60s/70s to the east and north. The area in question would be mainly east of Bismarck to the James Valley and northward towards the Turtle Mountains and Devils Lake basin. Thus will keep the slight chance mention of afternoon thunderstorms in the Turtle Mountains area but also bring the slight mention farther south into the Stutsman/Logan/LaMoure area for late afternoon. Tonight all models are in good agreement regarding thunderstorms developing in central Montana late this afternoon/evening...and moving into far western North Dakota around 8 pm mdt/9 pm cdt...spreading into central North Dakota after midnight, with scattered thunderstorms lingering in central North Dakota Saturday morning. High res and synoptic models agree that the best chance for severe storms will be this evening and in the early morning hours - mainly over western and north central North Dakota. The more widespread thunderstorms are still expected to be mainly north of I- 94. This convection is associated with the large upper level impulses out ahead of the main upper low, which is progged to be centered over southwestern Saskatchewan daybreak Saturday morning, and moving east into southern Manitoba by Saturday evening. As the associated cold front enters western North Dakota after midnight, strong west/northwest winds will initially push into the southwest part of the state. Wind speeds of 30 mph with gusts to 40 mph are possible behind the front and especially if enhanced by thunderstorms. There may be a lull in wind speeds around daybreak, but winds should pick back up late morning as surface winds link with winds aloft around 40-45 knots at H850. Expect winds may link up to H700 at times. Issuing a wind advisory for the far southwest beginning around 3 am mdt...and for the rest of the area along and south/west of the Missouri River...including Lake Sakakawea. .LONG TERM...(Saturday night through Friday) Issued at 333 PM CDT Fri Jun 24 2016 Main upper level low continues to move east into southwestern Ontario by Sunday evening. Gusty west winds expected to continue on Sunday...but not as strong as Saturday. Lingering showers and thunderstorms are expected across the north but the bigger impacts are expected from wind behind the system. High temps from Sunday through Tuesday will be mainly in the 70s, with a gradual warm up by mid-week to the 80s. There is still a chance of thunderstorms Tuesday night and Wednesday with the long range models depicting a shortwave moving through the northwest flow aloft. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1035 PM CDT Fri Jun 24 2016 Severe thunderstorms are expected to impact KISN between 03-05 UTC, and KMOT between 04-06 UTC. Large hail, damaging winds and IFR conditions are possible. Elsewhere across western and central North Dakota, thunderstorm coverage will be much lower through the night. MVFR stratus may develop at KISN/KMOT late tonight into Saturday morning. Westerly winds with gusts of 30 to 40 kts will begin late tonight southwest and spreading over all of the west and central Saturday. && .BIS Watches/Warnings/Advisories... Wind Advisory from 10 AM CDT /9 AM MDT/ to 7 PM CDT /6 PM MDT/ Saturday for NDZ017>021-031>034-042-045. Wind Advisory from 3 AM to 6 PM MDT Saturday for NDZ040-041-043- 044. && UPDATE...AYD SHORT TERM...JV LONG TERM...JV AVIATION...AYD
Hazardous weather outlook, Jun 24, 8:20 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 820 PM CDT FRI JUN 24 2016 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-260130- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 820 PM CDT FRI JUN 24 2016 /720 PM MDT FRI JUN 24 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THERE IS A CHANCE OF SEVERE THUNDERSTORMS THIS EVENING THROUGH TONIGHT. THE GREATEST RISK OF SEVERE STORMS WILL BE AFTER 9 PM CDT...8 PM MDT...AND ACROSS WESTERN AND NORTH CENTRAL NORTH DAKOTA. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH ANY SEVERE STORMS. AN TORNADO OR TWO MAY ALSO BE POSSIBLE THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY IT WILL BE VERY WINDY SATURDAY...WITH WESTERLY WIND GUSTS TO 45 MPH IN MANY AREAS. A WIND ADVISORY IS IN EFFECT FOR PARTS OF THE AREA. SEE WEATHER.GOV/BIS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON THROUGH TONIGHT. IT WILL BE UNSTABLE WITH ENOUGH WIND SHEAR FOR SEVERE STORMS. HOWEVER...A WARM LAYER OF AIR ALOFT CALLED A CAPPING INVERSION MAY SUPPRESS THUNDERSTORMS. AN APPROACHING COLD FRONT MAY HAVE THE HIGHEST CHANCE OF BREAKING THAT CAP...AND THAT IN TURN MAY ALLOW STORMS TO MOVE OUT OF MONTANA AND INTO WESTERN AND NORTH CENTRAL NORTH DAKOTA AFTER 9 PM CDT...8 PM MDT. AYD
In the hours before
Local storm report, Jun 24, 10:49 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1049 PM CDT FRI JUN 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 7 NNW SPRING BROOK 48.34N 103.51W
06/24/2016 E0.88 INCH WILLIAMS ND EMERGENCY MNGR
NICKEL SIZE HAIL ACCOMPANIED BY WIND GUSTS
TO 45 MPH AND TORRENTIAL RAINFALL ALONG U.S.
HIGHWAY 2.
&&
CJSLocal storm report, Jun 24, 10:55 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1055 PM CDT FRI JUN 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HAIL BONETRAIL 48.42N 103.84W
06/24/2016 E1.00 INCH WILLIAMS ND PUBLIC
&&
MMATHEWSLocal storm report, Jun 24, 10:57 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1057 PM CDT FRI JUN 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND GST BONETRAIL 48.42N 103.84W
06/24/2016 E70 MPH WILLIAMS ND PUBLIC
HIGH WINDS HAVE CONTINUED THROUGH THE TIME OF THE CALL
1050.
&&
MMATHEWSLocal storm report, Jun 24, 11:03 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1103 PM CDT FRI JUN 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 PM TSTM WND GST 10 SSW WATFORD CITY 47.67N 103.37W
06/24/2016 M64 MPH MCKENZIE ND MESONET
WATFORD CITY RAWS STATION.
&&
AYDLocal storm report, Jun 24, 11:10 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1110 PM CDT FRI JUN 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND GST 1 SSW STANLEY 48.30N 102.40W
06/24/2016 M62 MPH MOUNTRAIL ND AWOS
&&
MMATHEWSSpecial weather statement, Jun 24, 11:13 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1113 PM CDT FRI JUN 24 2016 NDZ001-002-009-010-017-250530- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE... LIGNITE...COLUMBUS...PORTAL...WILLISTON...NEW TOWN...STANLEY... PARSHALL...WATFORD CITY 1113 PM CDT FRI JUN 24 2016 /1013 PM MDT FRI JUN 24 2016/ ...STRONG WINDS BEHIND THE LINE OF THUNDERSTORMS... STRONG WESTERLY WINDS WITH GUSTS TO 55 MPH WILL CONTINUE BEHIND THE LINE OF THUNDERSTORMS ACROSS NORTHWEST NORTH DAKOTA TONIGHT. THESE STRONG WINDS MAY CONTINUE FOR TWO HOURS AFTER THE STORMS HAVE ENDED. THIS INCLUDES THE WILLISTON...WATFORD CITY...TIOGA...CROSBY...NEW TOWN...POWERS LAKE AND SURROUNDING AREAS. USE CAUTION IF DRIVING HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON ELEVATED STRUCTURES. PJA
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 9:14 PM CDT | Severe Thunderstorm Warning | BIS | Rolette | 61 min |
| Jun 24, 9:34 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide, Dunn, McKenzie, McLean, Mountrail and 1 more | 56 min |
| Jun 24, 10:30 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide, Dunn, McKenzie, McLean, Mountrail and 1 more | 60 min |
| Jun 24, 10:48 PM CDT | Special Weather Statement | BIS | Slope | 57 min |
| Jun 24, 11:23 PM CDT | Severe Thunderstorm Warning | BIS | McLean | 42 min |
| Jun 24, 11:41 PM CDT | Special Weather Statement | BIS | Stark | 64 min |
| Jun 25, 12:12 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville, Ward | 63 min |
| Jun 25, 12:13 AM CDT | Special Weather Statement | BIS | Mercer, Oliver | 62 min |
| Jun 25, 12:44 AM CDT | Severe Thunderstorm Warning | BIS | Rolette | 61 min |
| Jun 25, 12:58 AM CDT | Special Weather Statement | BIS | Pierce | 47 min |
| Jun 25, 1:00 AM CDT | Special Weather Statement | BIS | McLean | 45 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.